# SDR SWAA2021091540292

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 934
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS934 RBL13 WL176. ; / [01] EVALUATED CORROSION ON TRACK; FOUND 0.020 REMOVED FROM ORIG 0.071 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER PART#4566A S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED CARGO TRACK SECTION; BS 887-947; RBL 13; WL 176 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW CARGO TRACK AT ACB BS947 - BS887; RBL13; WL176 PER SRM 51-40-05-0G-0 AND DWG 147A7500. OK TO INSTALL; [05] VERIFIED LOCATE AND DRILL; [06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5; OK TO INSTALL; [07] INSTALLED NEW CARGO TRACK AT ACB BS947 - BS887; RBL13; WL176 PER SRM 51-40-02-0G-0 AND DWG 147A7500; [08] VERIFIED CORRECTIVE ACTION ITEM 7; [09] VERIFIED COMPETE
